Alert archive / South Dakota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 83, NWS Sioux Falls, SD

July 20, 20196 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 20, 2019, 7:48 AM CDT for 6 counties in South Dakota. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2019, 7:48 AM CDT (12:48 UTC)
Expired
Jul 20, 2019, 8:30 AM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davison County, SD, Hanson County, SD, Hutchinson County, SD, McCook County, SD, Miner County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 86 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:57 AM CDTTSTM WND GST 702 N Mitchell, SDPEAK WIND GUST RECORDED AT THE KMHE ASOS.
Jul 20, 8:24 AM CDTNON-TSTM WND GST 624 Ene Alexandria, SDSDDOT RWIS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 5:51 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.8 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-500 J/kg
Mixed-layer LCL
2014 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS53 KFSD 201248
SVRFSD
SDC035-061-067-087-097-111-201330-
/O.NEW.KFSD.SV.W.0083.190720T1248Z-190720T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
748 AM CDT Sat Jul 20 2019

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Eastern Davison County in southeastern South Dakota...
  Southeastern Sanborn County in east central South Dakota...
  Southern Miner County in east central South Dakota...
  Western McCook County in southeastern South Dakota...
  Hanson County in southeastern South Dakota...
  Northern Hutchinson County in southeastern South Dakota...

* Until 830 AM CDT.

* At 748 AM CDT, severe thunderstorms were located along a line
  extending from near Forestburg to near Mitchell to near Dimock,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Alexandria, Artesian and Fulton around 800 AM CDT.
  Milltown, Fedora and Farmer around 810 AM CDT.
  Spencer In McCook County and Roswell around 815 AM CDT.
  Clayton around 820 AM CDT.
  Vilas around 825 AM CDT.
  Howard, Bridgewater and Canova around 830 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4404 9750 4376 9740 4339 9752 4339 9810
      4373 9814 4404 9818
TIME...MOT...LOC 1248Z 268DEG 35KT 4398 9805 4376 9797 4344 9807 

HAIL...<.75IN
WIND...60MPH
 
$$

Hanko
3 follow-up statements
428 
WWUS53 KFSD 201258
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
758 AM CDT Sat Jul 20 2019

SDC035-061-067-087-097-111-201330-
/O.CON.KFSD.SV.W.0083.000000T0000Z-190720T1330Z/
Davison SD-Sanborn SD-Miner SD-McCook SD-Hanson SD-Hutchinson SD-
758 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR EASTERN DAVISON...SOUTHEASTERN SANBORN...SOUTHERN MINER...WESTERN
MCCOOK...HANSON AND NORTHERN HUTCHINSON COUNTIES...

At 757 AM CDT, severe thunderstorms were located along a line
extending from near Artesian to near Fulton to near Dimock, moving
east at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. At 757 AM CDT a 70 mph wind gust was 
         reported at the Mitchell Airport.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Fulton around 800 AM CDT.
  Alexandria around 805 AM CDT.
  Milltown, Fedora and Farmer around 810 AM CDT.
  Roswell around 815 AM CDT.
  Spencer In McCook County and Clayton around 820 AM CDT.
  Vilas around 825 AM CDT.
  Howard, Bridgewater and Canova around 830 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4404 9750 4376 9740 4339 9752 4340 9805
      4371 9807 4404 9805
TIME...MOT...LOC 1257Z 268DEG 35KT 4398 9794 4376 9786 4344 9797 

HAIL...<.75IN
WIND...70MPH
 
$$

Hanko
237 
WWUS53 KFSD 201312
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
812 AM CDT Sat Jul 20 2019

SDC035-111-201321-
/O.CAN.KFSD.SV.W.0083.000000T0000Z-190720T1330Z/
Davison SD-Sanborn SD-
812 AM CDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAVISON AND
SOUTHEASTERN SANBORN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern and east central South Dakota.

LAT...LON 4404 9750 4376 9740 4339 9752 4342 9785
      4357 9790 4377 9788 4404 9779
TIME...MOT...LOC 1311Z 270DEG 43KT 4399 9762 4378 9758 4344 9778 

$$

SDC061-067-087-097-201330-
/O.CON.KFSD.SV.W.0083.000000T0000Z-190720T1330Z/
Miner SD-McCook SD-Hanson SD-Hutchinson SD-
812 AM CDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHERN MINER...WESTERN MCCOOK...HANSON AND NORTHEASTERN
HUTCHINSON COUNTIES...

At 811 AM CDT, severe thunderstorms were located along a line
extending from Vilas to near Spencer In McCook County to Milltown,
moving east at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Spencer In McCook County and Vilas around 815 AM CDT.
  Howard and Canova around 820 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4404 9750 4376 9740 4339 9752 4342 9785
      4357 9790 4377 9788 4404 9779
TIME...MOT...LOC 1311Z 270DEG 43KT 4399 9762 4378 9758 4344 9778 

HAIL...<.75IN
WIND...70MPH
 
$$

Hanko
503 
WWUS53 KFSD 201323
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
823 AM CDT Sat Jul 20 2019

SDC061-067-087-097-201332-
/O.EXP.KFSD.SV.W.0083.000000T0000Z-190720T1330Z/
Miner SD-McCook SD-Hanson SD-Hutchinson SD-
823 AM CDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MINER...WESTERN
MCCOOK...HANSON AND NORTHEASTERN HUTCHINSON COUNTIES WILL EXPIRE AT
830 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southeastern and east central South Dakota.

LAT...LON 4404 9750 4376 9740 4339 9752 4342 9785
      4357 9790 4377 9788 4404 9779
TIME...MOT...LOC 1322Z 270DEG 35KT 4399 9749 4378 9745 4344 9765 

$$

Hanko

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:58 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 20, 3:58 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
358 AM CDT Sat Jul 20 2019

.SHORT TERM...(Today and Tonight)
Issued at 358 AM CDT Sat Jul 20 2019

The humidity is still here for now, with 08Z dew points still in the
70s to around 80 across much of the forecast area. Relief is on the
way, though as lower dew points gradually filter southward into the
area behind a cool front today. By late afternoon, expect dew points
around 8-10 degrees lower than current readings. With decrease in
humidity and cooler temperatures, attention for today shifts from
oppressive heat to convective chances and associated risk of severe
weather and heavy rain.

Ongoing convection across northwest quarter of South Dakota will be
immediate concern. This driven largely by a mid level wave across
northwest South Dakota which will continue moving across SD through
the morning. Storms should remain largely elevated as they move into
and across our northern CWA this morning, with surface boundary over
our southern counties from northeast Nebraska into northwest Iowa
between Spencer and Storm Lake as of 08Z. This activity will work
into area with 1-2kJ/kg elevated instability and 40+ kt deep shear,
which should support at least isolated severe threat near/north of
I-90 as the storms advance east across our forecast area early to
mid morning. Hail still seems to be primary threat given elevated
nature of storms, but have already seen isolated severe wind
gusts with the storms in central South Dakota, so this certainly
cannot be ruled out with WSW oriented 0-3km shear vectors of
30-45kt and DCAPE values in excess of 1000J/kg indicated through
mid-morning by the latest RAP.

Approaching wave will provide little additional southward push to
the front through the morning, with the boundary becoming reinforced
by cooling from the rain/storms over our northern counties. This
could result in a fairly strong thermal gradient by mid afternoon
with readings in the upper 60s-lower 70s in southwest MN, to lower
80s in our far southern counties toward Sioux City-Storm Lake, with
surface front likely pushed to just south of the forecast area by
20Z. Despite slight surface cooling through the late afternoon,
enough lift from elevated front to keep a threat of scattered storms
across our southeast forecast area through the late afternoon and
evening. Still some elevated instability to work with, but deep
shear weaker in this area with strongest winds aloft remaining
farther north, so would expect a more isolated severe threat due to
less organized storm potential.

In addition to any severe threat, deep warm layer and precipitable
water values near 2 inches still at or above the 90th percentile in
climatology, heavy rainfall rates and potential flash flooding
remain a large concern with any storms through this evening. This
highlighted well by WPC Excessive Rainfall Outlook, as well as
recently issued Mesoscale Precip Discussion.

Storm threat should gradually wane from north to south through the
late evening and overnight hours today as front finally makes a
stronger southward push into the central Plains.
.

.LONG TERM...(Sunday through Friday)
Issued at 358 AM CDT Sat Jul 20 2019

Much cooler and less humid air mass settles into the region for the
latter half of the weekend. Though overall air mass will be drier
than recent days, a couple of waves moving across the region could
produce isolated to scattered showers or non-severe storms, mainly
in the afternoon.

Cooler than normal temperatures remain in place through early next
week as an upper ridge builds over the Intermountain West, placing
us in northwest flow pattern. Ridging begins to work east during the
latter half of the week, which should spread more seasonable
temperatures back into the region from Wednesday onward. Despite
weak disturbances dropping through the region, a lack of deep
moisture in this pattern will keep precipitation chances on the low
side.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1033 PM CDT Fri Jul 19 2019

Models continue to trend slower with convection on Saturday as
cooler air started to settle across the region. Favored area
through 18Z Saturday appears to be north of I-90, with more
scattered activity further south. Therefore, do not have
thunderstorm mention in KFSD and KSUX. Behind the convection,
potential for some MVFR stratus.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...JH
LONG TERM...JH
AVIATION...BT
Hazardous weather outlook, Jul 20, 4:57 AM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
457 AM CDT Sat Jul 20 2019

IAZ001-MNZ071-072-080-081-089-090-097-098-SDZ038>040-050-052>069-
211000-
Lyon-Lincoln-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-Beadle-
Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-
Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-
Hutchinson-Turner-Bon Homme-Yankton-
457 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota, central South Dakota, east central South Dakota, south
central South Dakota and southeast South Dakota.

.DAY ONE...Today and tonight.

Strong to severe storms are expected to move east across the area
this morning into the early afternoon. Wind gusts to 60 mph, and
large hail up to ping pong ball size are the primary severe threats.
Heavy rainfall is also likely, with flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning, possibly into the
early afternoon across southwest Minnesota.

IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ070-071-211000-
Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-
Woodbury-Ida-Dixon-Dakota-Union-
457 AM CDT Sat Jul 20 2019

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, northeast Nebraska and southeast South Dakota.

.DAY ONE...Today and tonight.

Scattered storms are expected to develop across the area this
afternoon and evening. Heavy rainfall with localized flash flooding
will be the primary threat, with large hail to half dollar size, and
wind gusts to 50 mph also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 2 pm and 9 pm.

In the hours before

Local storm report, Jul 20, 6:13 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
613 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     TSTM WND GST     2 NNW HURON             44.38N 98.23W
07/20/2019  M62 MPH          BEADLE             SD   ASOS

            ASOS STATION KHON HURON REGIONAL AIRPORT.

&&
Local storm report, Jul 20, 6:16 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
616 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 AM     TSTM WND GST     4 NNW WOLSEY            44.46N 98.50W
07/20/2019  M75 MPH          BEADLE             SD   DEPT OF HIGHWAYS

            RWIS STATION.

&&
Local storm report, Jul 20, 6:27 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     TSTM WND GST     3 S CHAMBERLAIN         43.77N 99.32W
07/20/2019  M58 MPH          BRULE              SD   ASOS

            ASOS STATION K9V9 CHAMBERLAIN MUNICIPAL
            AIRPORT.

0605 AM     TSTM WND DMG     7 NE HURON              44.46N 98.17W
07/20/2019                   BEADLE             SD   PUBLIC

            LARGE TREE BRANCHES DOWN. ESTIMATED WIND 70
            MPH. TIME ESTIMATED BASED ON RADAR.

&&
Local storm report, Jul 20, 7:03 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
703 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     TSTM WND GST     10 E HITCHCOCK          44.63N 98.20W
07/20/2019  M72 MPH          BEADLE             SD   TRAINED SPOTTER

            RECEIVED VIA SOCIAL MEDIA.

0607 AM     TSTM WND GST     2 NNW HURON             44.38N 98.23W
07/20/2019  M66 MPH          BEADLE             SD   ASOS

            ASOS STATION KHON HURON REGIONAL AIRPORT.

0625 AM     TSTM WND GST     PLANKINTON              43.72N 98.49W
07/20/2019  E60 MPH          AURORA             SD   EMERGENCY MNGR

            ESTIMATED 50 TO 60 MPH. TIME ESTIMATED BASED
            ON RADAR.

0638 AM     TSTM WND GST     IROQUOIS                44.37N 97.85W
07/20/2019  M74 MPH          KINGSBURY          SD   EMERGENCY MNGR

            TREES DOWN.

0645 AM     TSTM WND GST     3 NNE MITCHELL          43.77N 98.02W
07/20/2019  M59 MPH          DAVISON            SD   AWOS

            AWOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

0647 AM     TSTM WND GST     3 NNE MITCHELL          43.77N 98.02W
07/20/2019  M64 MPH          DAVISON            SD   AWOS

            AWOS STATION KMHE MITCHELL MUNICIPAL
            AIRPORT.

&&
Local storm report, Jul 20, 7:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
724 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     TSTM WND GST     3 ENE WINFRED           44.01N 97.31W
07/20/2019  M72 MPH          LAKE               SD   TRAINED SPOTTER

            MEASURED ON HOME WEATHER STATION.

&&
Local storm report, Jul 20, 7:45 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
745 AM CDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     TSTM WND GST     4 S SALEM               43.67N 97.39W
07/20/2019  M66 MPH          MCCOOK             SD   EMERGENCY MNGR

0733 AM     TSTM WND GST     2 SW BROOKINGS          44.28N 96.82W
07/20/2019  M75 MPH          BROOKINGS          SD   AWOS

            AWOS STATION KBKX BROOKINGS MUNICIPAL
            AIRPORT.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 5:23 AM CDTSevere Thunderstorm WarningFSDBeadle, Jerauld37 min
Jul 20, 5:36 AM CDTSevere Thunderstorm WarningFSDBrule, Jerauld24 min
Jul 20, 5:55 AM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Brule, Davison, Jerauld, Kingsbury and 2 more50 min
Jul 20, 6:36 AM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Brookings, Davison, Hanson, Kingsbury and 3 more39 min
Jul 20, 6:52 AM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Davison, Douglas, Jerauld38 min
Jul 20, 7:08 AM CDTSevere Thunderstorm WarningFSDBrookings, Hanson, Kingsbury, Lake, McCook, Miner and 2 more37 min
Jul 20, 7:41 AM CDTSevere Thunderstorm WarningFSDBrookings, Lake, McCook, Minnehaha, Moody49 min
Jul 20, 8:15 AM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha, Turner30 min
Jul 20, 8:28 AM CDTSevere Thunderstorm WarningFSDMinnehaha, Moody47 min
Jul 20, 8:39 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Union36 min
Jul 20, 9:46 AM CDTRiver Flood WarningFSDLincoln, Minnehaha25 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.